Se rendre au contenu
Excedrin Migraine Relief Caplets for Migraine Symptoms, Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg, Pain Reliever, 100 Count

Price:

67,62 CA$


Horse Guard 4.6 lb, Equine Vitamin Mineral Supplement with Organic Selenium & Vitamin E
Horse Guard 4.6 lb, Equine Vitamin Mineral Supplement with Organic Selenium & Vitamin E
155,20 CA$
155,20 CA$
MaryRuth Organics Sugar Free Immunity Gummies | Powerful Blend | Elderberry Vitamin C & Zinc | Vitamin D3 & Echinacea | Immune Support Supplement | Gummies for Kids & Adults | Vegan | Non GMO | 90ct
MaryRuth Organics Sugar Free Immunity Gummies | Powerful Blend | Elderberry Vitamin C & Zinc | Vitamin D3 & Echinacea | Immune Support Supplement | Gummies for Kids & Adults | Vegan | Non GMO | 90ct
96,72 CA$
96,72 CA$

Excedrin Migraine Relief Caplets for Migraine Symptoms, Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg, Pain Reliever, 100 Count

https://nutricity.ca/web/image/product.template/91735/image_1920?unique=be3c60c
(0 review)
11 sold in last 24 hours
  • One bottle of 100 Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms
  • Excedrin Migraine works in 3 ways to relieve migraines: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect
  • Delivers migraine relief, including acting as a migraine headache pain reliever and relieving sensitivity to light and sound, and nausea
  • Excedrin migraine pain relief caplets combine acetaminophen, aspirin and caffeine
  • Head pain relief medicine delivers a powerful triple action formula with two pain relievers and an amplifier
  • Migraine relief medicine available in convenient caplet form
  • For some, these Excedrin Migraine caplets relieve migraine pain in 30 minutes
  • Produit admissible HSA et FSA

67,62 CA$ 67.62 CAD 67,62 CA$ Toutes taxes comprises

Not Available For Sale

(0,69 CA$ / Unité(s))
6 people are viewing this right now

  • Expiry Date
  • Item Weight
  • Product Benefits
  • Item Dimensions L X W X H
  • Specific Uses For Product
  • Ingredients
  • Brand
  • Product Type

Cette combinaison n'existe pas.

Contactez-nous
Médicaments Acétaminophène
Ingredients Hypromellose, Titanium Dioxide, Icrocrystalline Cellulose, Stearic Acid, Carnauba Wax, Povidone, Propylene Glycol, Polysorbate 20, Simethicone, Sorbitan Monolaurate, Fd&c Blue No. 1, Inactive Ingredients: Benzoic Acid, Light Mineral Oil, Low-Substituted Hydroxypropyl Cellulose, Active Ingredients: Acetaminophen 250 Mg-Pain Reliever Aspirin 250 Mg (nsaid*)-Pain Reliever Caffeine 65 Mg-Pain Reliever Aid *nonsteroidal Anti-Inflammatory Drug
Brand Excedrin, Glaxosmithkline
Expiry Date Dec 2027
Item Weight 3.46 Ounces
Product Benefits Headache Relief
Item Dimensions L X W X H 2.07 X 4.28 X 2.07 Inches
Specific Uses For Product Nausea
Product Type Medication
  • Buy Two or More Offer

    Économisez 10 % lorsque vous achetez deux articles ou plus.

  • Next Purchase Offer
    Obtenez 5 % de réduction sur votre prochain achat.
  • Delivery Offer

    Profitez de la livraison gratuite sur les commandes de plus de CA$ 250.

  • Ships From(Canada)
    Les commandes sont traitées et expédiées depuis Toronto.
Delivery Detail
Estimate delivery times:12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Commande sécurisée garantie
Return Policy

Garantie de Retour de 30 Jours Achats soutenus par la confiance avec un support de retour de 30 jours.

Free Return Pickup
Retour gratuit disponible
Nous nous occuperons des retours depuis votre porte sans frais supplémentaires.

 

Excedrine Les capsules de soulagement de la migraine fournissent un soulagement rapide de la migraine, ce qui fait de la migraine Excedrine le neurologue numéro 1 recommandé pour le traitement OTC des migraines (1). Excédrine agit de 3 façons pour soulager les migraines : elle bloque les signaux de douleur, élève votre seuil de douleur et utilise de la caféine pour améliorer l'effet de soulagement de la douleur. Disponible sous forme de caplet pratique, cette puissante migraine offre une formule à triple action spécialisée contenant deux analgésiques et un amplificateur. Ces caplets d'excédrine combinent l'aspirine et l'acétaminophène avec la caféine pour soulager la migraine, y compris la douleur aux migraines, la sensibilité à la lumière et au son, et les nausées. Pour certains, ce médicament anti-migraine commence à soulager la douleur migraine en 30 minutes. Obtenez rapidement un soulagement de la migraine avec Excedrine, l'expert en maux de tête. (1) Parmi les médicaments OTC pour les migraines IQVIA, Inc., 2018

Informations importantes

Ingrédients

Active Ingredients: Acetaminophen 250 mg - Pain reliever Aspirin 250 mg (NSAID*) - Pain reliever Caffeine 65 mg - Pain reliever aid *nonsteroidal anti-inflammatory drug; Inactive Ingredients: benzoic acid, carnauba wax, FD&C blue no. 1, hypromellose, light mineral oil, low-substituted hydroxypropyl cellulose, microcrystalline cellulose, polysorbate 20, povidone, propylene glycol, simethicone, sorbitan monolaurate, stearic acid, titanium dioxide

Avertissement juridique

Les énoncés concernant les suppléments alimentaires n'ont pas été évalués par la FDA et ne sont pas destinés à diagnostiquer, traiter, guérir ou prévenir une maladie ou un état de santé.

Dimensions du produit

2.07 x 4.28 x 2.07 pouces; 3.46 onces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products